# SDR DALA13015593211

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT -Y765 BETWEEN FR68 - FR67 INBD & OTBD UPPER SPLICES HAS CORROSION.  REPLACED TWO SPLICES IAW 51-42-11, NO ESTABLISHED LIMITS IAW SRM 51-41-14, FIG 101.
